# SDR A6WA200640336

- Difficulty date: August 23, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND LEFT PACK EMITS ODOR WHEN SELECTED ON, COMPLIED WITH `CM` ACTION PLACARDED AND PLACED ON MEL.  REMOVED AND REPLACED LEFT COALESCER BAG.  (M)
